On invariant closed curves for one-step methods

Beyn W-J (1987)
Numerische Mathematik 51(1): 103-122.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
Numerische Mathematik
Band
51
Zeitschriftennummer
1
Seite
103-122
ISSN
PUB-ID

Zitieren

Beyn W-J. On invariant closed curves for one-step methods. Numerische Mathematik. 1987;51(1):103-122.
Beyn, W. - J. (1987). On invariant closed curves for one-step methods. Numerische Mathematik, 51(1), 103-122.
Beyn, W. - J. (1987). On invariant closed curves for one-step methods. Numerische Mathematik 51, 103-122.
Beyn, W.-J., 1987. On invariant closed curves for one-step methods. Numerische Mathematik, 51(1), p 103-122.
W.-J. Beyn, “On invariant closed curves for one-step methods”, Numerische Mathematik, vol. 51, 1987, pp. 103-122.
Beyn, W.-J.: On invariant closed curves for one-step methods. Numerische Mathematik. 51, 103-122 (1987).
Beyn, Wolf-Jürgen. “On invariant closed curves for one-step methods”. Numerische Mathematik 51.1 (1987): 103-122.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar